# SDR GSB2006DEC02

- Difficulty date: December 16, 2002
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N90PB
- Make and model: Beech 200BEECH
- Aircraft serial: BB125
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3244755222118
- Part serial: A62349
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT RIGHT ENGINE WOULD NOT DEVELOPE POWER, THE ENGINE WAS SHUTDOWN, THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  THE CAUSE OF THE ENGINE POWER LOSS WAS DETERMINED TO BE POSSIBLE (FUEL CONTROL UNIT) INTERNAL MALFUNCTION.  THE FCU WAS REPLACED WITH (0) TSO UNIT.  AS A PRECAUTIONARY MEASURE THE HI PRESS PUMP WAS REPLACED WITH (0) TSO COMPONENT.  THE AIRCRAFT WAS GROUND RUN AND ENGINE TRIM ADJUSTED.  NO FURTHER ENGINE OPERATIONAL PROBLEMS WERE INCOUNTERED, ENGINE GROUND RUN-UP CHECKS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  TTSO ON FAULTED FUEL CONTROL UNIT 3276.7.
